RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1293–1298 (Mi dan45088)  

MATHEMATICS

On periodic solutions of the problem of flow of a viscous fluid past a body

K. I. Babenko

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (743 kB)

Bibliographic databases:

Document Type: Article
UDC: 532.516
Received: 22.09.1981

Citation: K. I. Babenko, “On periodic solutions of the problem of flow of a viscous fluid past a body”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1293–1298

Citation in format AMSBIB
\Bibitem{Bab82}
\by K.~I.~Babenko
\paper On periodic solutions of the problem of flow of a viscous fluid past a body
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1293--1298
\mathnet{http://mi.mathnet.ru/dan45088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647215}
\zmath{https://zbmath.org/?q=an:0504.76049}


Linking options:
  • http://mi.mathnet.ru/eng/dan45088
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019